# SDR DLL13971499

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: ED7244366
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN FLT 2 HRS, PRESSURIZATION PROBLEM OCCURRED.  A/C PRESSURIZATION SYSTEM WENT OUT OF CONTROL.  FIRST TO FULL NEGATIVE DOWN, FAULT LIGHT ON THEN SAFETY VALVES OPENED AND CABIN WENT TO FULL UP 2000 RPM.  ABLE TO CONTROL CABIN WITH MANUAL CONTROL.  NO STANDBY AVAILABLE.  PRESS CNTRL WOULD NOT BITE PROPERLY.  CNTRL PANEL WOULDN'T TEST EITHER.  REPLACED AUTO PRESS CONTROLLER, BITE CHKS OK. PRESSURIZATION CHK PER M/M 21-31-00, CHKS OK.  RESET PRESS RELIEF VLVS.
